MathSciNet Relay Station
MathSciNet bibliographic data
MR1967351 (2004k:35378) 35Q72 (35B25 35K55 74D10 74H10)
Yip, Shui Cheung; Antman, Stuart S.; Wiegner, Michael The motion of a particle on a light viscoelastic bar: asymptotic analysis of its quasilinear parabolic-hyperbolic equation. J. Math. Pures Appl. (9) 81 (2002), no. 4, 283–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement